On the decomposition of states of some $\ast$-algebras.
Mathot, Françoise
Pacific J. Math., Tome 91 (1980) no. 2, p. 411-424 / Harvested from Project Euclid
Publié le : 1980-05-14
Classification:  46K10,  46L30,  47D40
@article{1102778997,
     author = {Mathot, Fran\c coise},
     title = {On the decomposition of states of some $\ast$-algebras.},
     journal = {Pacific J. Math.},
     volume = {91},
     number = {2},
     year = {1980},
     pages = { 411-424},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102778997}
}
Mathot, Françoise. On the decomposition of states of some $\ast$-algebras.. Pacific J. Math., Tome 91 (1980) no. 2, pp.  411-424. http://gdmltest.u-ga.fr/item/1102778997/